# SDR CALA2019121902237

- Difficulty date: December 18, 2019
- Submitted: December 19, 2019
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 66,319 hours, 24,256 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: 6355C000101
- Condition: Failed
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STABILIZER FAILS TO TRIM NOSE UP AND NOSE DOWN ELEC STAB TRIM FAIL BOTH CAPT/FO BOTH DIRECTIONS. CB CHECKS NORM AL CREW REPORTS APU OVERSPED DURING DEICING. AUTO PILOT DID NOT WORK, MANUAL TRIM OK. FOUND POWER GOOD TO THE MOTOR. REPLACED STAB TRIM MOTOR IAW MM27-41-71. OPS TESTS GOOD IAW MM 27-41-71-700-801 AND MM 27-41-00-700-807. ROTABLE PARTS CHANGE WAS INDICATED - TT # 0103850  SN OFF 2176 IPC REFERENCE # IPC 27-41-81-03 MOTOR, STAB, HO  OFF 29-2741-9-0011 2176 ON 29-2741-9-0011 0745
